# SDR DALA2017051003854

- Difficulty date: May 9, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 959
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LEFT CREASE BEAM AT BS 959 JUST BEFORE THE FWD EMERGENCY EXIT, HAS CORROSION UNDER THE SEALANT. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 53-40-13, FIG 101.  REMOVED AND REPLACED THE CREASE BEAM IAW DWG 144N5140, REV C.
